Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 49, NWS Shreveport, LA

March 9, 2016Camp County, Morris County, Titus County, Texas

NWS Shreveport, LA issued this river flood warning at Mar 9, 2016, 4:44 PM CST for Camp County, Morris County, Titus County, Texas. It was in force for 47 hr.

The area

The outline as issued.

The facts

Issued
Mar 9, 2016, 4:44 PM CST (22:44 UTC)
Expired
Mar 11, 2016, 3:44 PM CST
In force
47 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Camp County, TX, Morris County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 117 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Cypress Creek near Pittsburg (PBGT2). The gauge peaked at 19.47 ft at Mar 10, 2016, 10:00 AM CST.

actionminormoderate10152003/0903/1003/1103/12
Action stage
14.5 ft
Minor stage
15 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07344500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

497 
WGUS44 KSHV 092244
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
444 PM CST WED MAR 9 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC063-343-449-102244-
/O.NEW.KSHV.FL.W.0049.160309T2244Z-000000T0000Z/
/PBGT2.1.ER.160309T1234Z.160309T2215Z.000000T0000Z.NO/
444 PM CST WED MAR 9 2016

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Big Cypress Bayou Near Pittsburg, Texas.
* until further notice...or until the warning is cancelled.
* At 415 PM Wednesday the stage was 17.6 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 15 feet.
* Forecast...The Big Cypress Bayou near Pittsburg, Texas upstream
  of Lake O' the Pines will crest near 18 feet during Thursday
  morning.
* Impact...Minor lowland flooding.

&&

LAT...LON 3310 9500 3307 9489 3292 9472 3289 9472 3306 9503

$$

VIII.
3 follow-up statements
392 
WGUS44 KSHV 102100
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
259 PM CST THU MAR 10 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC063-343-449-112059-
/O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/
/PBGT2.2.ER.160309T1234Z.160310T1630Z.000000T0000Z.NO/
259 PM CST THU MAR 10 2016

...observed flooding increased from Minor to Moderate severity...
The flood warning continues for 
  the Big Cypress Bayou Near Pittsburg, Texas.
* until further notice...or until the warning is cancelled.
* At 215 PM Thursday The stage was 19.2 feet. 
* Flood stage is 15 feet.
* Moderate flooding is occurring and minor flooding is forecast.
* Forecast...Expect the bayou to recede below flood stage during
  late Friday.  Also the Big Cypress Bayou above Lake O' the 
  Pines crested at 19.4 feet during earlier this Thursday
  morning.
* Impact...Considerable lowland flooding to diminish and end
  through this weekend.

&&

LAT...LON 3310 9500 3307 9489 3292 9472 3289 9472 3306 9503

$$

VIII.
207 
WGUS84 KSHV 111629
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1029 AM CST FRI MAR 11 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC063-343-449-121629-
/O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/
/PBGT2.2.ER.160309T1234Z.160310T1630Z.000000T0000Z.NO/
1029 AM CST FRI MAR 11 2016

The flood warning continues for
  the Big Cypress Bayou Near Pittsburg, Texas.
* until further notice...or until the warning is cancelled.
* At 1015 AM Friday The stage was 15.2 feet. 
* Minor flooding is occurring and no flooding is forecast.
* Flood stage is 15 feet.
* Forecast...Recede below flood stage by early this Friday
  afternoon.

&&

LAT...LON 3310 9500 3307 9489 3292 9472 3289 9472 3306 9503

$$

VIII.
510 
WGUS84 KSHV 112144
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
344 PM CST FRI MAR 11 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC063-343-449-112214-
/O.CAN.KSHV.FL.W.0049.000000T0000Z-160311T2144Z/
/PBGT2.2.ER.160309T1234Z.160310T1630Z.160311T1720Z.NO/
344 PM CST FRI MAR 11 2016

The flood warning is cancelled for
  the Big Cypress Bayou Near Pittsburg, Texas.
* At 315 PM Friday The stage was 14.5 feet.
* Fell below flood stage at 1130 am Friday morning.
* Flood stage is 15 feet.

&&

LAT...LON 3310 9500 3307 9489 3292 9472 3289 9472 3306 9503

$$

TXC403-405-112214-
/O.CAN.KSHV.FL.W.0017.000000T0000Z-160313T0000Z/
/AYIT2.1.ER.160309T1120Z.160310T0330Z.160311T2015Z.NO/
344 PM CST FRI MAR 11 2016

The flood warning is cancelled for
  the Ayish Bayou Near San Augustine, Texas.
* At 335 PM Friday the stage was 11.9 feet. 
* Fell below flood stage at 215 PM Friday.
* Flood stage is 12 feet. 
* Forecast...The bayou will continue to fall to 11.6 feet by
  Saturday morning.

&&

LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 9, 4:02 PM CST, 42 minutes earlier.

Area forecast discussion, Mar 9, 4:02 PM CST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
402 PM CST WED MAR 9 2016

.DISCUSSION...
MAJOR TO NEAR RECORD FLASH FLOODING IS ONGOING ACROSS MUCH OF THE
AREA ESPECIALLY ALONG AND SOUTH OF INTERSTATE 20 IN EAST TEXAS AND
LOUISIANA. SEVERAL LOCATIONS IN CADDO AND BOSSIER PARISHES HAVE
RECORDED OVER 10 INCHES OF RAINFALL AS OF 8 AM CST THIS MORNING
AND IT HAS CONTINUED TO RAIN ALL DAY TODAY. MULTIPLE FLASH FLOOD
EMERGENCIES ARE IN EFFECT AND A FEW RIVER AND LAKES ARE ALREADY
EXPECTED TO APPROACH OR EXCEED RECORD STAGE LEVELS.
UNFORTUNATELY...MORE HEAVY RAIN IS EXPECTED.

AS OF 2130Z...THE HEAVIEST RAIN IN THE CWA IS GENERALLY EAST OF
A LINE FROM TOLEDO BEND TO EL DORADO ARKANSAS. SOME OF THE HIGHER
RESOLUTION MODELS SUGGEST THIS WILL BE WHERE THE AXIS OF HEAVY
RAIN WILL REMAIN OVER THE NEXT 24 HOURS. HOWEVER...THE HRRR PLACES
THE AXIS ABOUT 50 MILES FARTHER WEST. LOOKING AT RADAR LOOPS OVER
THE LAST SEVERAL HOURS...A LARGE AREA OF HEAVY RAIN IS LOCATED
BETWEEN INTERSTATE 35 AND 45 SOUTH OF DALLAS/FORT WORTH AND MORE
STRONG CONVECTION IS JUST OFFSHORE BETWEEN MATAGORDA BAY AND
GALVESTON ALONG THE TEXAS COAST. ALL OF THIS ACTIVITY IS MOVING
WITH A NOTABLE NORTHWARD COMPONENT. UNLESS THERE IS SOME
CONVECTIVE FORCING ALONG THE COLD FRONT DRAPED ACROSS THE AREA OR
SOME KIND OF MCV DEVELOPMENT WITHIN THESE COMPLEXES...I AM
DOUBTFUL OF THE MORE EASTWARD PLACEMENT OF THE HEAVY RAIN AS
SUPPORTED BY THE ARW AND A FEW OF THE HI-RES WRF MODELS BASED ON
LATEST TRENDS.

THEREFORE...OVER THE NEXT 24 HOURS...I HAVE PLACED THE PRIMARY
AXIS OF HEAVY RAIN...WHICH SHOULD OCCUR FROM 00Z-12Z THURSDAY...
SOUTHEAST OF A LINE FROM LUFKIN TEXAS TO EL DORADO ARKANSAS. A
DISTINCT PLUME OF HIGH PWAT VALUES...WELL OVER 2 INCHES...WILL
REMAIN OVER THE AREA. THUS...AN ADDITIONAL 6 TO 9 INCHES OF RAIN
CAN BE EXPECTED IN THIS AREA...WITH SOME ISOLATED AMOUNTS OF UP TO
10 INCHES POSSIBLE. THIS WOULD RESULT IN SOME LOCATIONS RECEIVING
STORM TOTAL RAINFALL AMOUNTS NEAR OR OVER 2 FEET. THIS WILL ADD TO
AN ALREADY HISTORIC FLASH FLOODING EVENT. WE WILL LIKELY BE
DEALING WITH RIVER AND LAKE FLOODING FOR SOME TIME AFTER THIS.
THE HEAVIEST RAIN SHOULD BEGIN TO MOVE EAST OF THE AREA BY
THURSDAY AFTERNOON...BUT THE RAIN WILL NOT BE OVER.

IF THE HEAVY RAIN THREAT WAS NOT ENOUGH...A THREAT FOR SEVERE
WEATHER STILL EXISTS TONIGHT MAINLY EAST AND SOUTH OF A LINE FROM
JACKSONVILLE AND ATLANTA TEXAS...TO MAGNOLIA ARKANSAS. ISOLATED
TORNADOES AND DAMAGING WINDS WILL BE THE PRIMARY THREATS.

THE CUT OFF UPPER TROUGH WILL CONTINUE TO REMAIN STATIONARY OVER
CENTRAL TEXAS THROUGH SATURDAY. THIS WILL KEEP DRAWING MOISTURE
NORTHWARD AND RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS. BY
LATE SATURDAY AND INTO SUNDAY...THE TROUGH WILL WEAKEN AND OPEN AS
A KICKER SHORTWAVE TROUGH QUICKLY DIVES SOUTHEAST INTO NORTH TEXAS
AND THEN EJECTS EASTWARD ALONG THE INTERSTATE 20 CORRIDOR. FROM
LATE SATURDAY THROUGH SUNDAY NIGHT...RAINFALL SHOULD GENERALLY BE
CONFINED TO THE NORTHEAST HALF OF THE CWA. RAINFALL AMOUNTS FROM
THIS WEEKEND'S SYSTEM SHOULD ONLY BE AROUND AN INCH AS THE
SHORTWAVE TROUGH...WHILE VIGOROUS...SHOULD BE FAST-MOVING.

SHORTWAVE RIDGING SHOULD BRING AN END TO THE RAIN FOR MONDAY AND
TUESDAY. A LONGWAVE TROUGH WILL MOVE ACROSS THE COUNTRY DURING THE
MIDDLE OF NEXT WEEK WHICH WILL BRING ANOTHER COLD FRONT AND MORE
RAIN CHANCES BACK INTO THE AREA.

/09/

&&

.PREV DISCUSSION... /ISSUED 1137 AM CST WED MAR 9 2016/

AVIATION...
MVFR CIGS ARE EXPECTED TO PERSIST THROUGH MUCH OF THE
AFTERNOON...WITH AN EXTENSIVE AREA OF CONVECTION OVER NCNTRL LA/SE
TX EXPECTED TO LIFT BACK N ACROSS E TX/NW LA/SW AR THROUGH THE
AFTERNOON. AS THE CONVECTION FILLS IN...IFR CIGS WITH REDUCED
VSBYS ARE EXPECTED THROUGH THE REMAINDER OF THE TAF PERIOD AS
+TSRA CONTINUES. AS THE HEAVY RAIN SETS IN AGAIN THIS
AFTERNOON/OVERNIGHT...FLOODING OF RUNWAYS AND TAXIWAYS ARE
POSSIBLE. SHOULD FINALLY BEGIN TO SEE THE CONVECTION DIMINISH FROM
S TO N BY MID TO LATE MORNING THURSDAY OVER E TX AS DRIER AIR
ALOFT BEGINS TO ENTRAIN NWD AHEAD OF THE CLOSED LOW AS IT BEGINS
TO DRIFT N INTO S TX. THE CONVECTION SHOULD DIMINISH ACROSS N
LA/SW AR BY AFTERNOON JUST BEYOND THE END OF THIS TAF PERIOD. NE
WINDS 10-15KTS WITH GUSTS TO 22KTS THIS AFTERNOON SHOULD DIMINISH
TO 7-10KTS AFTER 00Z. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  64  72  63  73 / 100  90  80  70
MLU  66  72  65  74 / 100 100  80  70
DEQ  56  68  59  64 /  90  80  60  70
TXK  59  68  59  67 / 100  80  70  70
ELD  62  70  62  69 / 100 100  70  70
TYR  61  70  60  72 /  80  70  80  70
GGG  60  71  61  71 /  90  70  80  70
LFK  64  75  61  74 / 100  70  80  70

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARZ050-051-
     059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ001>006-
     010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OKZ077.

TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

09
Hazardous weather outlook, Mar 9, 12:00 PM CST, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CST WED MAR 9 2016

ARZ061-070>073-LAZ001>006-010>014-017>022-TXZ112-126-136>138-
149>153-165>167-101800-
NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-
CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-
SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CASS-MARION-
SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-
ANGELINA-SAN AUGUSTINE-
1200 PM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE THREAT FOR FLOODING WILL CONTINUE AS WIDESPREAD SHOWERS AND
THUNDERSTORMS DEVELOP ACROSS CENTRAL TEXAS AND MOVE NORTHEAST INTO
THE AREA BRINGING SEVERAL MORE INCHES OF RAIN THIS AFTERNOON AND
TONIGHT. MANY LOCATIONS HAVE ALREADY RECEIVED 3 TO OVER 7 INCHES
OF RAINFALL...WITH A FEW LOCATIONS OVER NORTHERN LOUISIANA HAVING
RECEIVED 10 TO 14 INCHES OF RAINFALL. MODERATE TO MAJOR FLOODING
IS ONGOING AND COULD WORSEN WITH ADDITIONAL HEAVY RAINFALL. IN
ADDITION...SOME THUNDERSTORMS THIS AFTERNOON AND TONIGHT COULD BE
SEVERE. ISOLATED TORNADOES AND DAMAGING WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST
THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS
WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN...
MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER
LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE
AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY AND
TONIGHT...MAINLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED
ROADWAYS.

ARZ050-051-059-060-OKZ077-TXZ096-097-108>111-124-125-101800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MCCURTAIN-RED RIVER-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-
1200 PM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE THREAT FOR FLOODING WILL CONTINUE AS WIDESPREAD SHOWERS AND
THUNDERSTORMS DEVELOP AND BRING SEVERAL MORE INCHES OF RAIN TO
THIS AFTERNOON AND TONIGHT. MANY LOCATIONS HAVE ALREADY RECEIVED 3
TO OVER 7 INCHES OF RAINFALL AND MINOR TO MODERATE FLOODING IS
ONGOING AND MAY WORSEN WITH ADDITIONAL HEAVY RAINFALL. STRONG
GUSTY WINDS MAY ALSO OCCUR IN THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST
THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS
WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN...
MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER
LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE
AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY AND
TONIGHT...MAINLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED
ROADWAYS.

09

In the hours before

Local storm report, Mar 9, 3:33 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
333 PM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     FLASH FLOOD      7 SW MARSHALL           32.46N  94.43W
03/09/2016                   HARRISON           TX   PUBLIC

            HWY 43 FLOODED AT POTTERS CREEK

&&

EVENT NUMBER SHV1600142

12
Special weather statement, Mar 9, 3:48 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
348 PM CST WED MAR 9 2016

LAZ005-006-013-014-092245-
UNION LA-OUACHITA LA-LINCOLN LA-JACKSON LA-
348 PM CST WED MAR 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JACKSON...SOUTHEASTERN
UNION...EASTERN LINCOLN AND WESTERN OUACHITA PARISHES UNTIL 445 PM
CST...

AT 346 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTHEAST OF JONESBORO...MOVING NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 40-45 MPH WILL BE POSSIBLE WITH THIS STORM.
THESE WINDS WILL BE CAPABLE OF DOWNING TREES DUE TO THE WET
AND SATURATED SOILS FROM HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...BROWNSVILLE-BAWCOMVILLE...
BROWNSVILLE-BAWCOM...FARMERVILLE...STERLINGTON...CHOUDRANT...CHATHAM...
EROS...DOWNSVILLE...LOCH LOMON...EUREKA...CADERVILLE...DESHARD...DREW...
CALHOUN...ROCKY BRANCH...FOLKSVILLE AND PERRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3218 9239 3227 9265 3285 9248 3272 9206
      3270 9206 3270 9205 3269 9205 3270 9204
      3271 9204 3270 9203 3271 9201 3270 9199
TIME...MOT...LOC 2146Z 203DEG 49KT 3233 9249

06
Local storm report, Mar 9, 3:55 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
355 PM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      5 WSW DODSON            32.04N  92.73W
03/09/2016                   WINN               LA   LAW ENFORCEMENT

            HWY 505 CLOSED

&&

EVENT NUMBER SHV1600143

12
Local storm report, Mar 9, 3:58 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
358 PM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     FLASH FLOOD      HALL SUMMIT             32.18N  93.30W
03/09/2016                   RED RIVER          LA   LAW ENFORCEMENT

            ROADS CLOSED 514 AT HWY 71... 783... 155... MANY PARISH
            ROADS CLOSED... 788... MANY ROADS IN THE NORTHERN PART
            OF THE PARISH.

&&

EVENT NUMBER SHV1600144

25
Local storm report, Mar 9, 4:00 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
400 PM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      5 SW WINNFIELD          31.88N  92.70W
03/09/2016                   WINN               LA   LAW ENFORCEMENT

            HWY 1228 AT HURRICANE BRANCH CLOSED DUE TO FLOODING

&&

EVENT NUMBER SHV1600145

12
Local storm report, Mar 9, 4:23 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
423 PM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      COLFAX                  31.52N  92.71W
03/09/2016                   GRANT              LA   LAW ENFORCEMENT

            ROADS FLOODED BETWEEN COLFAX AND MONTGOMERY... PARISH
            ROADS... S HARGIS... NEW BRIDGE RD... AND VARTIGO RD.

&&

EVENT NUMBER SHV1600146

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 7:18 PM CSTTornado WarningSHVSabine, San Augustine27 min
Mar 8, 7:29 PM CSTFlash Flood WarningSHVSabine, San Augustine, Shelby6 hr
Mar 8, 7:48 PM CSTSevere Thunderstorm WarningSHVSabine, Shelby57 min
Mar 8, 9:42 PM CSTSpecial Weather StatementSHVCherokee63 min
Mar 8, 9:59 PM CSTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches7 days
Mar 8, 9:59 PM CSTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches27 days
Mar 8, 10:10 PM CSTRiver Flood WarningSHVSmith, Upshur, Wood15 days
Mar 8, 10:10 PM CSTRiver Flood WarningSHVGregg, Smith, Upshur, Wood19 days
Mar 8, 10:11 PM CSTRiver Flood WarningSHVGregg, Rusk21 days
Mar 8, 10:11 PM CSTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk20 days
Mar 8, 10:11 PM CSTRiver Flood WarningSHVPanola, Shelby19 days
Mar 8, 10:53 PM CSTRiver Flood WarningSHVWood6 days
Mar 8, 11:09 PM CSTFlash Flood WarningSHVGregg, Harrison, Marion, Panola, Rusk, Shelby34 hr
Mar 9, 2:16 AM CSTFlash Flood WarningSHVSmith, Upshur, Wood5 hr
Mar 9, 3:55 AM CSTSpecial Weather StatementSHVCherokee50 min
Mar 9, 4:34 AM CSTFlash Flood WarningSHVBowie, Camp, Cass, Morris, Titus6 hr
Mar 9, 4:48 AM CSTSpecial Weather StatementSHVGregg, Upshur42 min
Mar 9, 5:30 AM CSTAreal Flood WarningSHVCherokee3 hr
Mar 9, 5:41 AM CSTTornado WarningSHVSmith31 min
Mar 9, 6:38 AM CSTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur8 days
Mar 9, 7:12 AM CSTRiver Flood WarningSHVUpshur, Wood5 days
Mar 9, 7:14 AM CSTFlash Flood WarningSHVSmith, Upshur, Wood3 hr
Mar 9, 7:16 AM CSTSpecial Weather StatementSHVAngelina44 min
Mar 9, 8:14 AM CSTFlash Flood WarningSHVNacogdoches, Panola, Sabine, San Augustine, Shelby4 hr
Mar 9, 8:18 AM CSTTornado WarningSHVSan Augustine, Shelby30 min
Mar 9, 10:18 AM CSTAreal Flood WarningSHVSmith, Upshur, Wood3 hr
Mar 9, 10:26 AM CSTRiver Flood WarningSHVCass, Harrison, Marion19 days
Mar 9, 12:07 PM CSTFlash Flood WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby23 hr
Mar 9, 12:33 PM CSTFlash Flood WarningSHVCherokee, Smith, Upshur, Wood24 hr
Mar 9, 2:43 PM CSTRiver Flood WarningSHVAngelina, Jasper, Polk, Tyler49 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.